# SDR DALA2022080805414

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 110,221 hours, 15,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 ATTENDANT PANEL SWITCH LIGHT INOP, CORRECTIVE ACTION: DOOR ARMED SYS CHECKED AND CYCLED AND LIGHT OPERATED CORRECTLY AMM 33-51 (2353054)
